# SDR GTIA030231

- Difficulty date: March 25, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - NR 2 ENGINE NOSE COWL ACCOUSTIC LINER DAMAGE.  NR 2 ENGINE NOSE COWL AND T/R ASSEMBLY, REMOVED AND REPLACED.  (M)
